Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 384, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Dec 28, 2015, 3:48 PM CST for Breckinridge County, Hancock County, Ohio County, Kentucky. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 28, 2015, 3:48 PM CST (21:48 UTC)
- Expired
- Dec 28, 2015, 4:15 PM CST
- In force
- 27 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Breckinridge County, KY, Hancock County, KY, Ohio County, KY
The radar
The Louisville radar (KLVX), 68 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 347 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
138
WUUS53 KLMK 282148
SVRLMK
KYC027-091-183-282215-
/O.NEW.KLMK.SV.W.0384.151228T2148Z-151228T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
348 PM CST MON DEC 28 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN OHIO COUNTY IN CENTRAL KENTUCKY...
SOUTHWESTERN BRECKINRIDGE COUNTY IN CENTRAL KENTUCKY...
SOUTHEASTERN HANCOCK COUNTY IN CENTRAL KENTUCKY...
* UNTIL 415 PM CST
* AT 347 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
SOUTHEAST OF WHITESVILLE...MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HARDINSBURG...CLOVERPORT...FORDSVILLE...CLIFTON MILLS...ASKIN...
NARROWS...KIRK...VANZANT...SHREVE...TAR FORK...GLEN DEAN...
EASTON...SAMPLE...MATTINGLY...DEMPSTER...ELLMITCH...SUNNYDALE...
OLATON...STEPHENSPORT AND DUNDEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3792 8655 3792 8652 3786 8633 3756 8662
3757 8664 3755 8665 3755 8667 3752 8666
3746 8672 3754 8683
TIME...MOT...LOC 2147Z 212DEG 49KT 3757 8668
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
EER2 follow-up statements
349
WWUS53 KLMK 282202
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
402 PM CST MON DEC 28 2015
KYC091-183-282211-
/O.CAN.KLMK.SV.W.0384.000000T0000Z-151228T2215Z/
OHIO KY-HANCOCK KY-
402 PM CST MON DEC 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OHIO AND
SOUTHEASTERN HANCOCK COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3792 8655 3792 8652 3786 8633 3767 8656
3765 8660 3765 8662 3774 8666
TIME...MOT...LOC 2201Z 212DEG 49KT 3774 8655
$$
KYC027-282215-
/O.CON.KLMK.SV.W.0384.000000T0000Z-151228T2215Z/
BRECKINRIDGE KY-
402 PM CST MON DEC 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR WEST CENTRAL BRECKINRIDGE COUNTY...
AT 401 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARDINSBURG...
MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HARDINSBURG...TAR FORK...CLIFTON MILLS...STEPHENSPORT...MCQUADY...
SAMPLE AND MATTINGLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3792 8655 3792 8652 3786 8633 3767 8656
3765 8660 3765 8662 3774 8666
TIME...MOT...LOC 2201Z 212DEG 49KT 3774 8655
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
EER519
WWUS53 KLMK 282213
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 PM CST MON DEC 28 2015
KYC027-282223-
/O.EXP.KLMK.SV.W.0384.000000T0000Z-151228T2215Z/
BRECKINRIDGE KY-
413 PM CST MON DEC 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BRECKINRIDGE
COUNTY WILL EXPIRE AT 415 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3792 8655 3792 8652 3786 8633 3767 8656
3765 8660 3765 8662 3774 8666
TIME...MOT...LOC 2212Z 212DEG 49KT 3774 8655
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 28, 3:31 PM CST, 17 minutes earlier.
Area forecast discussion, Dec 28, 3:31 PM CST, 17 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
431 PM EST MON DEC 28 2015
...Mesoscale Forecast Update...
Issued at 425 PM EST Mon Dec 28 2015
Main line of showers is making its way east across the Ohio Valley
and is roughly along the I-65 corridor. A few cells have been trying
to rotate in the strongly sheared environment, but boundary layer
instability has kept any severe weather at bay. Brief heavy
downpours have resulted in mainly nuisance flooding.
Warm front extends roughly from Owensboro to Somerset, with S-SW
winds gusting between 30-40 mph in the clearing to the south and
west. Wind Advisory looks to be in good shape, but there may be a
brief window for some stronger gusts from Breckinridge County
northward into Dubois and Orange Counties in Indiana. That window of
opportunity is too narrow to warrant expanding the advisory, as gust
potential diminishes a bit after sunset.
Scattered showers are also popping in the warm sector, and will need
to be watched for rotation during as they have a brief opportunity
to tap into the shear.
.SHORT TERM (Now through Wednesday)...
Issued 305 PM EST Mon Dec 28 2015
Low pressure now getting really wound up over the Ozarks, with the
warm conveyor belt feeding north across the Ohio Valley before it
bends westward across Illinois and into the main low. Surface warm
front is lifting northward into south-central Kentucky, where we
have the greatest variety of weather concerns. Winds have shifted to
the south, and based on spotter reports and damage reports out of
Middle Tennessee, we expect gusts over 40 mph as the warm front
pushes north to a Beaver Dam to Russell Springs line. Therefore a
short-fuse Wind Advisory has been issued for south-central Kentucky.
In spite of temps climbing into the 70s in the warm sector, our
severe weather threat appears marginal at best. Surface-based
instability just refuses to materialize, even lagging behind the SPC
mesoanalysis progs. Dynamics are quite strong, so any pocket of
instability could be enough to support SVR winds or even a spin-up,
but the organized severe threat appears minimal.
A more substantial threat the covers the entire area is flash
flooding. The band of rain appears progressive enough to limit
rainfall amounts to around 1 inch. However with recent saturation, 1-
hr FFG is less than that in quite a few spots. Will be a quick
trigger for flash flood warnings, and even a brief downpour is
likely to trigger at least nuisance flooding.
The pre-frontal trof that's forcing this line of showers should push
it through by early or mid evening. Will need to watch closely as it
gets into the Bluegrass region, as it could hang up as it becomes
nearly parallel to the flow aloft. Thus POPs will taper more slowly
overnight in our east.
Quiet weather on Tuesday under flat WSW upper flow. Plenty of cloud
cover, but temps will still run solidly above normal. For Tue
night/Wed another upper shortwave will lift from the Panhandle
region into the Great Lakes. Looks like the low-level jetting
response will be just far enough to the south and east, and moisture
sparse enough under the upper forcing, that southern Indiana and
much of central Kentucky could be gapped. Will have low chance POPs
in our south and east, with just a slight chance elsewhere. Whether
it rains or not, QPF will be quite light.
.LONG TERM (Wednesday Night through Monday)...
Issued at 245 PM EST Mon Dec 28 2015
We'll transition from the active WSW flow aloft to a much quieter NW
flow as a broad upper trof settles over the eastern CONUS. At the
surface, strong high pressure will build down the Plains and sprawl
into and eventually past the Appalachians. The result will be a
period of quiet, but seasonably chilly weather. Temps will run near
or just on the low side of climo through the period, but even on
the coldest day, Friday, highs still should reach the mid/upper 30s.
&&
.AVIATION (18Z TAF Update)...
Updated at 1230 PM EST Mon Dec 28 2015
Mainly MVFR/IFR flight conditions with gusty winds during this TAF
period as a strong low pressure system moves NE through the Midwest.
SDF/LEX currently sit north of a warm front as of 1730Z this
afternoon which has resulting in IFR to low end MVFR cigs. As the
warm front pushes north through the TAF sites this afternoon, would
expect cigs to improve a bit although they may not completely jump
up an improved cat as rains will arrive shortly after.
BWG which was currently right on the warm front as of 1730Z can
expect to stay mainly VFR until moderate rains arrive later this
afternoon.
All TAF sites should go MVFR/IFR in steady rains with perhaps a
rumble of thunder from approx. 20Z-2z. Periodic IFR is expected at
all TAF sites during this time period. Also, higher wind gusts may
mix down in the showers/isld storms and will need to be handled as
any storm approaches. After the main line of convection exits the
area, isld showers or maybe even drizzle will occur during the
overnight hrs.
As for the winds, wind gusts between 20-30 kts will be common at the
TAF sites outside of any t-storms this afternoon and through the
overnight hours. A strong LLJ at 2 kft (65 kts) will pass through
this afternoon coincident with convection. As for wind direction, E
sfc winds will veer to the SSE as the warm front lifts north this
afternoon. Then winds will veer to the SW behind the cold front
this evening.
&&
.LMK Watches/Warnings/Advisories...
KY...Flash Flood Watch until 9 PM EST /8 PM CST/ this evening for
KYZ023>043-045>049-053>057-061>067-070>078-081-082.
Wind Advisory until 6 PM CST this evening for KYZ026-027-061>064-
070>078-081-082.
IN...Flash Flood Watch until 9 PM EST /8 PM CST/ this evening for
INZ076>079-083-084-089>092.
&&
Mesoscale......RAS
Short Term.....RAS
Long Term......RAS
Aviation.......AMSHazardous weather outlook, Dec 28, 2:23 PM CST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 323 PM EST MON DEC 28 2015 KYZ026-027-061>064-070>078-081-082-292030- OHIO-GRAYSON-BUTLER-EDMONSON-HART-GREEN-LOGAN-WARREN-SIMPSON-ALLEN- BARREN-MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...BEAVER DAM...HARTFORD...LEITCHFIELD... MORGANTOWN...BROWNSVILLE...HORSE CAVE...MUNFORDVILLE...GREENSBURG... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE... GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...RUSSELL SPRINGS... JAMESTOWN...SALEM...BURKESVILLE...ALBANY 223 PM CST MON DEC 28 2015 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM CST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. WIND GUSTS OVER 40 MPH ARE POSSIBLE THROUGH EARLY EVENING. A BAND OF SHOWERS MAY PRODUCE 1 TO 2 INCHES OF RAINFALL...RESULTING IN NEW FLOODING OR AGGRAVATING ONGOING FLOODING. A FEW EMBEDDED STRONG TO SEVERE THUNDERSTORMS MAY ALSO PRODUCE DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY FLOODING OR STRONG WINDS THROUGH TONIGHT. INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>057- 065>067-292030- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-HARDIN-BULLITT-OLDHAM-TRIMBLE- HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-FAYETTE-BOURBON- NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-GARRARD-MADISON- TAYLOR-CASEY-LINCOLN- INCLUDING THE CITIES OF...PAOLI...ORLEANS...FRENCH LICK...SALEM... SCOTTSBURG...AUSTIN...MADISON...JASPER...HUNTINGBURG...BROWNSTOWN... MILLTOWN...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...CLARKSVILLE...LEWISPORT...HAWESVILLE... HARDINSBURG...IRVINGTON...CLOVERPORT...BRANDENBURG...MULDRAUGH... ELIZABETHTOWN...RADCLIFF...FORT KNOX...MOUNT WASHINGTON... SHEPHERDSVILLE...HILLVIEW...BROOKS...LOUISVILLE...LA GRANGE... BUCKNER...CRESTWOOD...PEWEE VALLEY...BEDFORD...MILTON...EMINENCE... NEW CASTLE...PLEASUREVILLE...CAMPBELLSBURG...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WILMORE...WINCHESTER... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...BEREA... CAMPBELLSVILLE...LIBERTY...STANFORD 323 PM EST MON DEC 28 2015 /223 PM CST MON DEC 28 2015/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EST /8 PM CST/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A LINE OF SHOWERS...WITH A FEW THUNDERSTORMS...IS EXPECTED THIS AFTERNOON INTO THIS EVENING. RAINFALL AMOUNTS OF 1 TO LOCALLY 2 INCHES WILL AGGRAVATE ONGOING FLOODING AND CREATE NEW FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY FLOODING OR STRONG WINDS THROUGH TONIGHT. RAS
In the hours before
Special weather statement, Dec 28, 1:01 PM CST, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
101 PM CST MON DEC 28 2015
KYZ026-061-070-281930-
BUTLER-OHIO-LOGAN-
101 PM CST MON DEC 28 2015
...A LINE OF SHOWERS WILL AFFECT WESTERN OHIO...LOGAN AND WESTERN
BUTLER COUNTIES...
AT 1259 PM CST...A LINE OF SHOWERS WAS ALONG A LINE EXTENDING FROM 9
MILES SOUTH OF CALHOUN TO 9 MILES NORTH OF ELKTON TO 7 MILES
NORTHWEST OF COOPERTOWN...AND MOVING NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE...HARTFORD...ANDERSON...BEAVER DAM...ADAIRVILLE...
LEWISBURG...CENTERTOWN...MCHENRY...ROCKPORT...ROCHESTER...
LICKSKILLET...COOPERSTOWN...QUALITY...HUNTSVILLE...JERICO...PLEASANT
HILL...HOMER...HEFLIN...AGNES AND SCHLEY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE SHOWERS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3738 8709 3746 8710 3748 8713 3748 8710
3763 8695 3724 8678 3677 8674 3665 8676
3664 8706 3706 8705 3709 8690 3716 8693
3719 8689 3724 8691 3727 8698 3732 8699
3736 8703 3737 8707 3733 8711 3734 8714
TIME...MOT...LOC 1859Z 217DEG 47KT 3741 8727 3694 8710 3650 8704
EERSpecial weather statement, Dec 28, 1:40 PM CST, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
140 PM CST MON DEC 28 2015
KYZ026-027-061-070>072-282015-
BUTLER-WARREN-SIMPSON-OHIO-LOGAN-GRAYSON-
140 PM CST MON DEC 28 2015
...A LINE OF SHOWERS WITH ISOLATED THUNDERSTORMS WILL AFFECT
SOUTHEASTERN OHIO...WESTERN WARREN...SOUTHWESTERN
GRAYSON...SIMPSON...EASTERN LOGAN AND BUTLER COUNTIES...
AT 138 PM CST...A LINE OF SHOWERS WAS ALONG A LINE EXTENDING FROM 10
MILES WEST OF MORGANTOWN TO 9 MILES EAST OF RUSSELLVILLE TO NEAR
MILLERSVILLE...AND MOVING NORTHEAST AT 50 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS. IN
ADDITION...TORRENTIAL RAINFALL MAY CAUSE PONDING OF WATER AND RISES
ON SMALL STREAMS.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...HARTFORD...MORGANTOWN...CRESTMOOR...DELAFIELD...
MEMPHIS JUNCTION...ANDERSON...CASEY...LEE...BEAVER DAM...AUBURN...
MCHENRY...WOODBURN...ROCKPORT...MITCHELLVILLE...ROCHESTER...
WOODBURY...SANDEFUR CROSSING...QUALITY AND PETROS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE SHOWERS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3665 8659 3665 8677 3680 8677 3711 8690
3711 8689 3716 8692 3718 8692 3718 8689
3722 8690 3726 8697 3736 8701 3762 8664
3756 8659 3712 8641 3665 8643 3663 8656
TIME...MOT...LOC 1938Z 218DEG 45KT 3727 8687 3686 8672 3636 8674
EERSpecial weather statement, Dec 28, 1:57 PM CST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
257 PM EST MON DEC 28 2015
INZ076-083-084-089-KYZ023-282030-
ORANGE-CRAWFORD-DUBOIS-PERRY-HANCOCK-
257 PM EST MON DEC 28 2015
...A LINE OF SHOWERS WILL AFFECT PERRY...SOUTHWESTERN ORANGE...
CENTRAL CRAWFORD AND DUBOIS COUNTIES...
AT 256 PM EST /156 PM CST/...A LINE OF SHOWERS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF JASPER TO NEAR HAWESVILLE...AND
MOVING NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
TORRENTIAL RAINFALL IS ALSO OCCURRING.
LOCATIONS IMPACTED INCLUDE...
JASPER...MOUNT PLEASANT...HUNTINGBURG...FERDINAND...LEOPOLD...
HOLLAND...BIRDSEYE...TROY...ELLSWORTH...LILLY DALE...ORIOLE...
BRANCHVILLE...MAGNET...SCHNELLVILLE...GATCHEL...SIBERIA...DUFF...
SAINT HENRY...BRISTOW AND THALES.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE SHOWERS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3851 8707 3850 8706 3851 8700 3849 8695
3851 8693 3850 8688 3853 8683 3853 8668
3861 8668 3806 8643 3793 8698 3794 8696
3796 8689 3800 8677 3804 8679 3810 8677
3812 8681 3821 8679 3820 8707
TIME...MOT...LOC 1956Z 221DEG 48KT 3833 8702 3789 8685
EERSpecial weather statement, Dec 28, 2:11 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
211 PM CST MON DEC 28 2015
KYZ027-061-062-071>073-282045-
BUTLER-WARREN-EDMONSON-SIMPSON-GRAYSON-ALLEN-
211 PM CST MON DEC 28 2015
...A LINE OF SHOWERS WILL AFFECT WARREN...SOUTH CENTRAL GRAYSON...
SOUTHEASTERN SIMPSON...EAST CENTRAL BUTLER...WESTERN EDMONSON AND
WESTERN ALLEN COUNTIES...
AT 211 PM CST...A LINE OF SHOWERS WAS ALONG A LINE EXTENDING FROM 7
MILES EAST OF MORGANTOWN TO NEAR THREE SPRINGS TO NEAR WALNUT
GROVE...AND MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS. TORRENTIAL
RAINFALL IS ALSO OCCURING WITH THESE SHOWERS.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...BROWNSVILLE...PLUM SPRINGS...CRESTMOOR...MOUNT
VICTOR...DELAFIELD...MEMPHIS JUNCTION...LEE...SMITHS GROVE...
OAKLAND...SADLER...RIVERSIDE...PROSPERITY...HALIFAX...MCELROY FORD...
PEDEN MILL...JETSON...BRISTOW...NEW ROE AND REEDYVILLE.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE SHOWERS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3684 8649 3723 8661 3748 8632 3707 8618
3665 8628 3665 8651 3664 8656
TIME...MOT...LOC 2011Z 220DEG 33KT 3721 8655 3688 8645 3650 8658
EERSpecial weather statement, Dec 28, 2:39 PM CST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
339 PM EST MON DEC 28 2015
KYZ024-025-027-028-062-063-071-282115-
HART-WARREN-EDMONSON-HARDIN-MEADE-GRAYSON-BRECKINRIDGE-
339 PM EST MON DEC 28 2015
...A LINE OF SHOWERS WILL AFFECT SOUTHEASTERN MEADE...EAST CENTRAL
WARREN...SOUTHWESTERN HARDIN...EASTERN GRAYSON...SOUTHEASTERN
BRECKINRIDGE...WESTERN HART AND EDMONSON COUNTIES...
AT 339 PM EST /239 PM CST/...A LINE OF SHOWERS WAS ALONG A LINE
EXTENDING FROM 11 MILES SOUTHEAST OF HARDINSBURG TO 7 MILES SOUTHEAST
OF BROWNSVILLE TO 8 MILES EAST OF MOUNT VICTOR...AND MOVING NORTHEAST
AT 55 MPH.
WIND GUSTS 40 TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS. TORRENTIAL
RAINFALL IS ALSO OCCURRING.
LOCATIONS IMPACTED INCLUDE...
LEITCHFIELD...BROWNSVILLE...CLARKSON...SMITHS GROVE...UPTON...
OAKLAND...HILLGROVE...STOCKHOLM...BIG SPRING...CENTERVIEW...PEONIA...
RIDERS MILL...HANGING ROCK...WINESAP...LONE STAR...MADRID...MAPLES
CORNER...HUDSON...SOLWAY AND WHITE MILLS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE SHOWERS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3694 8625 3768 8637 3800 8608 3742 8590
3729 8597
TIME...MOT...LOC 2039Z 210DEG 48KT 3766 8632 3713 8616 3695 8625
EERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 8:16 PM CST | River Flood Warning | LMK | Nicholas, Robertson | 48 hr |
| Dec 27, 8:23 PM CST | River Flood Advisory | LMK | Carroll, Henry, Owen | 36 hr |
| Dec 28, 6:24 AM CST | River Flood Warning | LMK | Hancock | 6 days |
| Dec 28, 1:01 PM CST | Special Weather Statement | LMK | Logan | 29 min |
| Dec 28, 1:27 PM CST | Wind Advisory | LMK | Adair, Allen, Barren, Butler, Clinton, Cumberland and 11 more | 5 hr |
| Dec 28, 1:40 PM CST | Special Weather Statement | LMK | Butler, Simpson, Warren | 35 min |
| Dec 28, 2:11 PM CST | Special Weather Statement | LMK | Grayson, Warren | 34 min |
| Dec 28, 2:39 PM CST | Special Weather Statement | LMK | Edmonson | 36 min |
| Dec 28, 4:21 PM CST | Special Weather Statement | LMK | Breckinridge | 24 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.